# SDR A6WA201040530

- Difficulty date: May 14, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N403AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7288
- Aircraft time: 27,496 hours, 24,010 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Malfunctioned
- Location: Dc Buss
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DC BUSS 2 CAUTION MSG.  R & R CONTACTOR K3PA, RELAY K21PA AND DIODE NR CR28PA IAW 24-50-00.  OPS CK GOOD OF DC BUSS 2 AT THIS TIME.
